# SDR DALA2017041302999

- Difficulty date: April 6, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OTBD CUSP WEB HAS CORROSION BS 446 TO 459. REMOVED CORROSION IAW SRM 53-00-55.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55.  REPAIRED THE DAMAGE IAW SRM 53-00-55, REPAIR 4.
